MAUDE Adverse Event Report: SMITH & NEPHEW, INC. RFB VULCAN GENERATOR CE MARK; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

SMITH & NEPHEW, INC. RFB VULCAN GENERATOR CE MARK; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 7210812F
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/23/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a hip arthroscopy the generator was not working.No back up device was available, no delay nor patient injuries were reported.
 
Additional Manufacturer Narrative
There was no relationship found between the returned device and the reported incident.A visual inspection was performed on the product and no issue was observed.Complaint of functional failure could not be reproduced.Unit passed functional testing during 6 hour burn in and power output was normal throughout testing.All functions perform as expected.All power and impedance readings were within spec.The complaint was not confirmed and the root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.

Brand Name
RFB VULCAN GENERATOR CE MARK
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key8586491
Report Number1643264-2019-00319
Device Sequence Number1836608
Product Code GEI
UDI-Device Identifier03596010613561
UDI-Public03596010613561
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K991140
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7210812F
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/23/2019
Supplement Date Received by Manufacturer06/17/2019
Initial Report FDA Received Date05/07/2019
Supplement Report FDA Received Date06/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1